# SDR BB07023

- Difficulty date: March 12, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE AFT LEFT-HAND SIDE OF LOW LEVEL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AT LIGHT CONNECTION.  REPAIRED WIRE AND REINSTALLED LIGHT COVER.  OPERATIONAL CHECK GOOD.
